# SDR 20010417CW009

- Difficulty date: January 29, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N35RZ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 113
- Engine: Garrtt TFE731*
- System (JASC): 2432 · Battery/Charger System
- Part: Retainer
- Part serial: 399
- Condition: Wrong Part
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION UNIT FOUND ALL 2 CELL RETAINERS LOOSE.  REMOVED RETAINERS AND FOUND BATTERY CELLS TOO SHORT TO MAKE PROPER CONTACE WITH BATTERY HOLDER TERMINALS.  BATTERY CELL PART NUMBERS NOT FOUND.  REPLACEMENT OF CELLS WITH PART NUMBER SPECIFIED IN MFG MANUALS.
